# SDR SCNA20250729285

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 28,504 hours, 17,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FWD RIGHT EMERGENCY FLASHLIGHT INOPERATIVE.  R&R FWD FA INBD FLASHLIGHT REF AMM 25-64-00 OPS CHECK GOOD THIS CLEARS MEL MDDR 132997
